Alert archive / North Carolina / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 69, NWS Raleigh, NC

May 26, 20194 counties in North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 26, 2019, 12:44 AM EDT for 4 counties in North Carolina. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2019, 12:44 AM EDT (04:44 UTC)
Expired
May 26, 2019, 1:30 AM EDT
In force
46 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Alamance County, NC, Chatham County, NC, Orange County, NC, Randolph County, NC

The radar

The Raleigh/Durham radar (KRAX), 87 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 12:45 AM EDTTSTM WND DMG4 Wsw Liberty, NCTREE DOWN ON RAMSEUR JULIAN ROAD. TIME ESTIMATED BY RADAR.
May 26, 12:50 AM EDTTSTM WND DMG1 Wnw Liberty, NCTREE DOWN ON BURTON SWAIN ROAD. TIME ESTIMATED BY RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 4.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1054 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1054 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
1817 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.1
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

866 
WUUS52 KRAH 260444
SVRRAH
NCC001-037-135-151-260530-
/O.NEW.KRAH.SV.W.0069.190526T0444Z-190526T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
1244 AM EDT Sun May 26 2019

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southern Alamance County in central North Carolina...
  Southwestern Orange County in central North Carolina...
  Northeastern Randolph County in central North Carolina...
  Northwestern Chatham County in central North Carolina...

* Until 130 AM EDT

* At 1244 AM EDT, a severe thunderstorm was located 8 miles northwest
  of Siler City, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Pittsboro, Siler City, Liberty, Ramseur, Franklinville, Staley,
  Bynum, Snow Camp, Hasty and Sutphin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3573 7970 3581 7970 3588 7966 3591 7909
      3574 7910 3560 7919
TIME...MOT...LOC 0444Z 273DEG 28KT 3580 7958 

HAIL...0.75IN
WIND...60MPH
 
$$

BAH
3 follow-up statements
841 
WWUS52 KRAH 260501
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
101 AM EDT Sun May 26 2019

NCC001-037-135-151-260530-
/O.CON.KRAH.SV.W.0069.000000T0000Z-190526T0530Z/
Alamance NC-Orange NC-Randolph NC-Chatham NC-
101 AM EDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHERN ALAMANCE...SOUTHWESTERN ORANGE...EAST CENTRAL RANDOLPH
AND NORTHWESTERN CHATHAM COUNTIES...

At 100 AM EDT, a severe thunderstorm was located near Siler City,
moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Pittsboro, Siler City, Liberty, Staley, Bynum, Snow Camp, Hasty and
Sutphin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3572 7964 3580 7963 3588 7957 3591 7909
      3574 7910 3560 7919
TIME...MOT...LOC 0500Z 273DEG 28KT 3579 7942 

HAIL...0.75IN
WIND...60MPH
 
$$

BAH
903 
WWUS52 KRAH 260517
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
117 AM EDT Sun May 26 2019

NCC151-260527-
/O.CAN.KRAH.SV.W.0069.000000T0000Z-190526T0530Z/
Randolph NC-
117 AM EDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL RANDOLPH COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3591 7909 3574 7910 3560 7919 3570 7955
      3580 7954 3589 7939
TIME...MOT...LOC 0517Z 273DEG 28KT 3578 7925 

$$

NCC001-037-135-260530-
/O.CON.KRAH.SV.W.0069.000000T0000Z-190526T0530Z/
Alamance NC-Orange NC-Chatham NC-
117 AM EDT Sun May 26 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHEASTERN ALAMANCE...SOUTHWESTERN ORANGE AND NORTHWESTERN
CHATHAM COUNTIES...

At 117 AM EDT, a severe thunderstorm was located near Pittsboro,
moving east at 30 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Pittsboro, Siler City, Hasty, Sutphin, Bynum and Snow Camp. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3591 7909 3574 7910 3560 7919 3570 7955
      3580 7954 3589 7939
TIME...MOT...LOC 0517Z 273DEG 28KT 3578 7925 

HAIL...0.75IN
WIND...60MPH
 
$$

BAH
883 
WWUS52 KRAH 260521
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
121 AM EDT Sun May 26 2019

NCC001-037-135-260530-
/O.EXP.KRAH.SV.W.0069.000000T0000Z-190526T0530Z/
Alamance NC-Orange NC-Chatham NC-
121 AM EDT Sun May 26 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALAMANCE...
SOUTHWESTERN ORANGE AND NORTHWESTERN CHATHAM COUNTIES WILL EXPIRE AT
130 AM EDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.

LAT...LON 3591 7909 3574 7910 3560 7919 3570 7955
      3580 7954 3589 7939
TIME...MOT...LOC 0520Z 273DEG 28KT 3578 7923 

$$

BAH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 9:30 PM EDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 25, 9:30 PM EDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
930 PM EDT Sat May 25 2019

.SYNOPSIS...
A minor upper level disturbance will cross southern Virginia
tonight, bringing a threat for a few showers and thunderstorms to
sections of central NC. Otherwise, a strong high pressure system
aloft will persist over the Southeast U.S. through Wednesday,
generally producing dry weather with well above normal temperatures.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 930 PM Saturday...

A weak mid level wave continues to cross VA and the border region
this evening, with a corresponding surface trough extending SW
through the NC Foothills/W Piedmont. Isolated showers and storms are
finally making their way through the NW PIedmont and Triad. While
mid level lapse rates remain rather low due to very warm 600-500 mb
temps associated with the ridging aloft, today's heating pushed up
low level lapse rates to 7.0-7.5 C/km. And an even steeper profile
through 500-250 mb, encompassing the -10C to -30C depth, has
prompted good electrification and deep updrafts with the few cells
that have managed to get together in the absence of a focus for
convection. Effective shear is certainly sufficient to support these
storms, within MLCAPE of 1000-2000 J/kg (although CINH is expanding
across the area). Expect cells to be fairly isolated, perhaps
merging into small clusters, remaining fairly strong as they shift
generally E within the mean flow, maintained by elevated instability
and a decent mid level wind field for several more hours. Have kept
a mention of isolated storms pushing E through the CWA through the
overnight hours, exiting E late. Expect lows mainly in the 70-73
range with some upper 60s across the far N and NW. -GIH

&&

.SHORT TERM /SUNDAY AND SUNDAY NIGHT/...
As of 335 PM Saturday...

Mid/upper level ridge maintains its presence/influence across
central NC Sunday into Sunday night. Low level thicknesses projected
to be in the 1435-1440m range, approximately 10-12m higher than this
afternoon. This supports high temperatures well into the 90s across
central NC. Sfc dewpoints during the afternoon expected to mix,
varying between 60-65 degrees during the hottest part of the
afternoon. This translates to heat indices comparable to the actual
dry air temperature.

Similar to tonight, a minor perturbation in the west-northwest flow
aloft will drop across VA Sunday night. This system may trigger an
isolated shower or storm in the vicinity of Warrenton/Roanoke
Rapids/Scotland Neck Sunday evening. Otherwise the warm air aloft
associated with the area of high pressure will continue to
suppress/inhibit convective development.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
As of 146 PM Saturday...

Hot and dry weather on Monday with the ridge in control of our
weather.  Persistent airmass will mean highs once again in the low-
mid 90s. Late Monday and Monday night, a short wave moving over top
of the ridge will drop SEWD and may bring a chance for
showers/tstms, with the best chances from the Triangle eastward.

Then the ridge takes over again, and slightly more amplified for
Tuesday and Wednesday, which will mean even a few degrees hotter
both days with highs in the mid-upr 90s...perhaps touching 100
across our far S/SE zones on Wednesday.

By Thursday, heights will begin to fall as the ridge axis gets
suppressed and pushed to the east by a more potent shortwave trough
moving across the Midwest and Great Lakes regions. That trough,
while mostly lifting by to our north, will push the tail end of a
cold front into our area on Friday, and that front will likely stall
then wash out over the Carolinas during the weekend. The result of
this will be increased rain chances for the late-week and weekend
period, along with a slight cool-down with afternoon highs ranging
from the upper 80s to lower 90s.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 830 PM Saturday...

24 Hour TAF Period: A heavy shower on the radar will move across
KINT in the next hour and KGSO thereafter. This may bring some
temporary flight restrictions to both airports but will be very
short lived. Later this evening there is the potential for more
showers and thunderstorms across the northeastern counties, possibly
affecting KRWI between 3-7Z during which time there could also be
temporary flight restrictions due to convection. Aside from this VFR
conditions are expected through the TAF period with winds moving
from a more southwesterly to west northwesterly direction by Sunday
morning at 5-10 kts. Some mid level clouds may manifest during the
afternoon Sunday but conditions look drier than today.

Long term: A second shortwave very similar to tonight will pass by
the northeastern counties again on Sunday night as it travels along
the edge of the upper level ridge. This pattern may repeat itself a
third time Tuesday afternoon but aside from these fringe showers,
VFR conditions are expected through the period.

&&

.CLIMATE...
Here are the record high temperatures and the year they were set for
the period May 25th-30th:

DATE       RDU        GSO        FAY

MAY 25TH   93/2011    96/1926    98/2011
MAY 26TH   94/1953    95/1926    98/1926
MAY 27TH   96/1916    100/1911   100/1953
MAY 28TH   99/1941    98/1916    102/1941
MAY 29TH   98/1941    99/1914    102/1941
MAY 30TH   95/1895    97/1914    97/1941

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...WSS
NEAR TERM...Hartfield
SHORT TERM...WSS
LONG TERM...np
AVIATION...Ellis
CLIMATE...RAH
Hazardous weather outlook, May 25, 4:06 AM EDT, 20 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
406 AM EDT Sat May 25 2019

NCZ007-021>024-261145-
Person-Forsyth-Guilford-Alamance-Orange-
406 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot temperatures will persist for much of the period, with Monday
through Wednesday likely the warmest days. Heat indices will
approach the mid 90s during the hottest days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ008>011-025>028-038>043-073>078-083>086-088-089-261145-
Granville-Vance-Warren-Halifax-Durham-Franklin-Nash-Edgecombe-
Davidson-Randolph-Chatham-Wake-Johnston-Wilson-Stanly-Montgomery-
Moore-Lee-Harnett-Wayne-Anson-Richmond-Scotland-Hoke-Cumberland-
Sampson-
406 AM EDT Sat May 25 2019

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hot temperatures will persist for much of the period, with Monday
through Thursday likely the warmest days. Heat indices will approach
the mid 90s to near 100 during the hottest days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 25, 9:45 PM EDT, 2 hours 59 minutes before
Special Weather Statement
National Weather Service Raleigh NC
945 PM EDT Sat May 25 2019

NCZ007-260245-
Person NC-
945 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT PERSON COUNTY UNTIL 1045 PM
EDT...

At 944 PM EDT, Doppler radar was tracking a strong thunderstorm over
Hamer, or near Providence, moving southeast at 30 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Deadly cloud to ground lightning will also be possible with this
storm.

Locations impacted include...
Roxboro, Concord, Bethel Hill, Hyco Lake, Moriah, Mayo Reservoir,
Hyco Marina and Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3624 7880 3633 7915 3654 7914 3654 7880
TIME...MOT...LOC 0144Z 295DEG 27KT 3648 7929

Ellis
Special weather statement, May 25, 11:12 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1112 PM EDT Sat May 25 2019

NCZ007-024-025-260345-
Durham NC-Person NC-Orange NC-
1112 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN PERSON...NORTHEASTERN
ORANGE AND NORTHWESTERN DURHAM COUNTIES UNTIL 1145 PM EDT...

At 1111 PM EDT, Doppler radar was tracking a strong thunderstorm over
Topnot, or near Yanceyville, moving east at 30 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Roxboro, Rougemont, Bushy Fork and Surl.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3641 7886 3628 7887 3615 7894 3624 7924
      3624 7915 3640 7915 3640 7914
TIME...MOT...LOC 0311Z 275DEG 25KT 3634 7929

BAH
Special weather statement, May 25, 11:53 PM EDT, 51 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1153 PM EDT Sat May 25 2019

NCZ007>009-024>026-260500-
Franklin NC-Vance NC-Durham NC-Person NC-Granville NC-Orange NC-
1153 PM EDT Sat May 25 2019

...A STRONG THUNDERSTORM WILL AFFECT PERSON...VANCE...NORTHEASTERN
ORANGE...GRANVILLE...NORTH CENTRAL DURHAM AND WEST CENTRAL FRANKLIN
COUNTIES UNTIL 100 AM EDT...

At 1152 PM EDT, Doppler radar was tracking a strong thunderstorm near
Roxboro, moving east at 30 mph.

Pea size hail and wind gusts up to 40 mph will be possible with this
storm.

Locations impacted include...
Henderson, Oxford, Roxboro, Creedmoor, Butner, Franklinton, Kittrell,
Rougemont, Concord and Stem.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3654 7842 3633 7836 3604 7847 3623 7909
      3630 7911 3639 7910 3654 7903
TIME...MOT...LOC 0352Z 273DEG 25KT 3637 7890

BAH
Special weather statement, May 26, 12:01 AM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1201 AM EDT Sun May 26 2019

NCZ022-023-039-040-260445-
Guilford NC-Chatham NC-Alamance NC-Randolph NC-
1201 AM EDT Sun May 26 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALAMANCE...NORTHEASTERN
RANDOLPH...SOUTHEASTERN GUILFORD AND NORTHWESTERN CHATHAM COUNTIES
UNTIL 1245 AM EDT...

At 1201 AM EDT, Doppler radar was tracking a strong thunderstorm near
Randleman, moving east at 25 mph.

Wind gusts up to 40 mph will be possible with this storm.

Locations impacted include...
Asheboro, Randleman, Siler City, Pleasant Garden, Liberty, Ramseur,
Franklinville, Swepsonville, Staley and Snow Camp.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3576 7985 3596 7984 3602 7930 3589 7926
      3571 7930
TIME...MOT...LOC 0401Z 267DEG 21KT 3587 7974

BAH
Local storm report, May 26, 12:24 AM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1224 AM EDT SUN MAY 26 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 PM     TSTM WND DMG     5 WSW ROXBORO           36.38N 79.06W
05/25/2019                   PERSON             NC   EMERGENCY MNGR

            EM REPORTED MULTIPLE TREES DOWN ON LEESBURG
            ROAD. TIME ESTIMATED BY RADAR.

&&
Special weather statement, May 26, 12:40 AM EDT, 4 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1240 AM EDT Sun May 26 2019

NCZ022>025-039-040-260545-
Guilford NC-Chatham NC-Durham NC-Alamance NC-Randolph NC-Orange NC-
1240 AM EDT Sun May 26 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN ALAMANCE...SOUTHERN
ORANGE...NORTHEASTERN RANDOLPH...SOUTHEASTERN GUILFORD...CHATHAM AND
SOUTHWESTERN DURHAM COUNTIES UNTIL 145 AM EDT...

At 1239 AM EDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Siler City, moving east at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Durham, Chapel Hill, Pittsboro, Siler City, Carrboro, Liberty,
Ramseur, Franklinville, Staley and Crosswinds Boating Center.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3603 7894 3579 7896 3560 7906 3563 7912
      3561 7915 3574 7973 3592 7967 3600 7946
TIME...MOT...LOC 0439Z 271DEG 28KT 3582 7961

BAH

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 9:45 PM EDTSpecial Weather StatementRAHPerson60 min
May 25, 9:54 PM EDTSevere Thunderstorm WarningRAHPerson20 min
May 25, 11:12 PM EDTSpecial Weather StatementRAHPerson33 min
May 25, 11:53 PM EDTSpecial Weather StatementRAHGranville, Person, Vance67 min
May 26, 12:01 AM EDTSpecial Weather StatementRAHAlamance44 min
May 26, 12:40 AM EDTSpecial Weather StatementRAHChatham65 min
May 26, 12:55 AM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange29 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.